# SDR C2XA09IA022

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 16,363 hours, 12,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79632
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,363 hours, 12,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CK INSPECTION THE LT FORWARD WING BOX EMERGENCY LIGHT, PAX DOOR EMERGENCY LIGHT, AND EMERGENCY LIGHT ABOVE THE FORWARD F/A SEAT WERE FOUND TO BE INOPERATIVE.  MX R&R THE NR 1 EMERGENCY LIGHT BATTERY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
